# SDR MWEA020484

- Difficulty date: August 14, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,044 hours, 92,290 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Stringer
- Part number: 99116033
- Condition: Damaged
- Location: 14&13 I/B&O/B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CLIPS REQUIRED INSTALL BETWEEN STRINGERS 14&13 ON THE INBOARD AND OUTBOARD SIDE OF XCW 58 WING.
